Jump to content

Clonopin and Tinnitus and PWS


[Wi...]

Recommended Posts

Howdy! I've been taking benzos since the 1980s. Rxed and not, then in 2004 got Rxed clonazepam 2mg 4x/day. I asked for the 4th dose and got it, good lord. Dr put me on a really fast taper last year, a very bumpy taper (I can't seem to keep to a schedule...) got completely out, ofc, soon heard very strange things, had convulsions that threw me out of bed, went to the hospital bc I depersonalized-- they gave me 1mg clonazepam and fluids and I was FINE.

 

My Dr then cut me off at 1.5mg/day plus my pain meds, morphine, at 30mg 3x/day from 60mg 3x/day bc of a false positive UA. I went thru h-e-double-toothpicks and I do mean the dark night of the soul. It was pretty dramatic coming off such high doses of such strong drugs.

 

Currently I'm supposed to be taking .025mg twice a day but I had trouble sticking to that, I'm out now so that means I was taking 0.5mg 3x/day. I feel so dumb. I've had a real time sticking to a pill schedule and I think that was my last Rx. Oh boy. That tinnitus is brutal. Any advice besides a fan or a white noise thing is appreciated! Does it ever  go away? (True story: I cranked NIN's song 'Head Like A Hole' and it masked it totally! No other song does that but I can't play that constantly haha)

 

Also I've been having weird vibration in my legs and torso starting about a week after I run out. My left leg is trashed anyway, I don't need this PWS symptom! I dread all these things. I've come here for support.

So that's why I'm here, hello all!

Link to comment
Share on other sites

Hello Wingwalker, welcome to BenzoBuddies,

 

You've had quite the journey but it looks like it's not over yet!  Do I understand you correctly, you're currently out of Clonazepam, if so, when can you refill?  I'm worried about a seizure given your history of convulsions.

 

It sounds like you're suffering with tinnitus, I know it can be brutal but the vibrations are typical too.  I'll provide some links to get you started but I hope you'll let us know what your current or future supply of Clonazepam is.

 

Pamster

 

The Ashton Manual

 

Planning Your Withdrawal (Taper)

 

Withdrawal Support (during your taper)

 

Post-withdrawal Recovery Support

 

Cold Turkey, Detox & Rapid Withdrawal 

 

Link to comment
Share on other sites

You said your doc cut you off  " bc of a false positive UA.". What is a UA? Urinalysis? What were you taking the pain meds for? Is the clonazapam now the only thing you are currently taking?

 

I personally have never understood benzos Rx'd for tinnitus. When you were initially Rx'd clonazapam, did it suppress the tinnitus?

 

Welcome to BB Wingwalker.

Link to comment
Share on other sites

×
×
  • Create New...